# SDR ASAA2023052444999

- Difficulty date: May 24, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N630VA
- Make and model: Airbus A320-214
- Aircraft serial: 03101
- Aircraft time: 47,562 hours, 15,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MAIN CABIN AFT AT FR69 TO FR70, SHEAR PLATE HAS CORROSION AT FASTENER HOLES AT 3EA SPOTS, MARKED IN RED GROUNDED - YES. REMOVED AND REPLACED SHEAR PLATE R/H MAIN CABIN AT FR69 TO FR70 IAW A320 SRM 51-42-11 AND A320 DWG 18 D53474180 REV. U  P/N:D5347112420300 PO:1055897.8
